Quantum-gate characterization in an extended Hilbert space

File Size Format
35324_1.pdf 101Kb Adobe PDF View
Title Quantum-gate characterization in an extended Hilbert space
Author Rohde, Peter P.; Pryde, Geoff; O'Brien, J. L.; Ralph, Timothy C.
Year Published 2005
Publisher American Physical Society
Citation Physical Review A (Atomic, Molecular and Optical Physics), Vol. 72(3), pp. 032306-1-032306-5
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.1103/PhysRevA.72.032306
Copyright Statement Copyright 2005 American Physical Society. This is the author-manuscript version of this paper. Reproduced in accordance with the copyright policy of the publisher. Please refer to the journal link for access to the definitive, published version.
Research Centre Centre for Quantum Dynamics
Faculty Faculty of Science
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice